# SDR EIA2006217

- Difficulty date: September 1, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN TENSION TIE CHANNEL UPPER DECK LT STA 760.  TENSION TIE CHANNEL SECTION REPLACED AND REPAIR CARRIED OUT.
